# SDR R61A201209130499

- Difficulty date: September 13, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 17032312004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND ANGLE BRACKET AFT EDGE RIGHT WING FOR PANEL 195ER CRACKED.  MAINTENANCE REMOVED AND REPLACED BRACKET IAW EMB 170 51-30-00, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
